# SDR AALA20121010001

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN HOLES IN PULLEY BRACKET.  INSTALLED BUSHINGS IN WORN HOLES FOR THE PULLEY PER EA COMP-52-026271.
